Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 2, Pages 209-222
http://dx.doi.org/10.1155/2005/265158

The boundedness of commutators on locally compact Vilenkin groups

1Department of Mathematics, Hunan University, Changsha, Hunan, China
2Department of Mathematics, Hunan University of Arts and Science, Changde, Hunan, China

Received 1 August 2004

Academic Editor: Hans Triebel

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Canqin Tang, Qingguo Li, and Bolin Ma, “The boundedness of commutators on locally compact Vilenkin groups,” Journal of Function Spaces and Applications, vol. 3, no. 2, pp. 209-222, 2005. https://doi.org/10.1155/2005/265158.